Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On $ n$-dimensional Lorentz manifolds admitting an isometry group of dimension $ n(n-1)/2+1$


Author: Hiroo Matsuda
Journal: Proc. Amer. Math. Soc. 100 (1987), 329-334
MSC: Primary 53C50; Secondary 53C30
MathSciNet review: 884474
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify connected $ n$-dimensional Lorentz manifolds admitting an isometry group of dimension $ n(n - 1)/2 + 1$ with compact isotropy subgroup $ (n \geq 5)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C50, 53C30

Retrieve articles in all journals with MSC: 53C50, 53C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0884474-1
PII: S 0002-9939(1987)0884474-1
Keywords: Lorentz manifold, isometry group, semi-Riemannian submersion
Article copyright: © Copyright 1987 American Mathematical Society